MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number GC-322
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a hemorrhoidectomy, at wound closure, the 10 needles were bent when pulled the thread while holding it with the needle holder.The needles detached from the suture thread after only about 3-4 stitches but did not fall into the patient cavity.A new suture was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot# d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y) gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#: d5l2443y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one needle that was disengaged from its suture.Microscopic inspection showed normal crimp and swage marks, with suture material present in the swage, indicating that the suture broke off at the swage.It was reported that the needles detached from the suture thread.The reported issue was confirmed.The most likely cause could not be established from the information available.It was also reported that the needle was bent.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPROSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24390181
Report Number9612501-2026-00488
Device Sequence Number10490440
Product Code GAM
UDI-Device Identifier10884521034556
UDI-Public(01)10884521034556(17)281031(10)D5L2443Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGC-322
Device Catalogue NumberGC-322
Device Lot NumberD5L2443Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown